Advertisement

Annali di Matematica Pura ed Applicata

, Volume 31, Issue 1, pp 65–68 | Cite as

Sur une règle de Laguerre

  • M. A. Ostrowski
Article

Sunto

Un teorema dovuto aLaguerre dà un limite superiore per il numero delle radici > α, α>0, di un’equazione algebrica. In questa nota il teorema diLaguerre è provato con un ragionamento che mostra che il limite diLaguerre non è mai inferiore a quello ottenuto col teorema diBudan-Fourier.

Summary

A theorem due toLaguerre gives a particularly simple and generally very precise upper limit for the number of roots > α, α>0, of an algebraic equation. A new proof of this theorem is given which shows thatLaguerre’s bound is never less than that obtained fromBudan-Fourier theorem.

References

  1. (1).
    Cf.Oeuvres de Laguerre, I, pp. 6, 75.Google Scholar

Copyright information

© Swets & Zeitlinger B. V. 1950

Authors and Affiliations

  • M. A. Ostrowski
    • 1
  1. 1.Bâle

Personalised recommendations